# SDR GTIA9700287

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Switch
- Part number: 42D110
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MYR - FLT 1702 - RIGHT OIL PRESSURE ANNUNCIATOR CAME ON DURING TAKEOFF WHEN POWER WAS SET.   DEFERRED IAW MEL 79-2 EMI NR 00534.  NOTED IN MYR.  FOUND OIL LOW PRESSURE CAUTION SWITCH DEFECTIVE.  REMOVED AND REPLACED FITTINGS AND REPLACED PRESSURE SWITCH IAW MM CHAPTER 78-32-2.  (X)
